MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; MONOFOCAL IOLS
Model Number ZA9003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/24/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported via returned product receipt that the haptic of a model za9003 intraocular lens (iol) was bent.Patient involvement and outcome were not provided.No additional information provided.
 
Additional Manufacturer Narrative
Additional information: device available for evaluation, returned to manufacturer on: 07/17/2018.Device evaluation: the device was received at the manufacturing site for investigation.Visual inspection at microscope magnification was performed and lubricant material residues were observed on the lens surface.Slightly distortion/bent was observed on one of the haptic, the other haptic was detached and it was not returned.The reported issue was verified.However, the conditions in which the sample was returned indicates that it was handled and prepared for surgical process.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to the specifications.Historical data analysis: the search in complaint history revealed no additional complaint was received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key7563645
Report Number2648035-2018-00818
Device Sequence Number178187
Product Code HQL
UDI-Device Identifier05050474529144
UDI-Public(01)05050474529144(17)200112
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/01/2020
Device Model NumberZA9003
Device Catalogue NumberZA90030265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2018
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/03/2018
Supplement Date Received by Manufacturer08/13/2018
Initial Report FDA Received Date06/02/2018
Supplement Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005